# SDR YENA20120601514

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 25,892 hours, 9,084 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Part serial: 14287
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,899 hours, 9,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1557 FLL-BOG, AIRCRAFT DIVERTED TO MCO DUE TO G ENGINE 1 PUMP ON ECAM IN CLIMB.  FOUND NR 1 ENGINE PRESSURE SWITCH AT FAULT.  REMOVED AND REPLACED IAW 29-32-12-04.  OPS CHECK OK.
